# SDR QXEA9800462

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Chafed
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE/EMERGENCY DOOR INTERNAL UPPER INBD EDGE IS CHAFED IN SIX PLACES.  REPAIRED IAW FOKKER SRM 51-31-01.
